On ideals, filters and congruences in inclines
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 591-598
https://doi.org/10.4134/BKMS.2009.46.3.591
Printed May 1, 2009
Wei Yao and Song-Chol Han
Hebei University of Science and Technology and Kim Il Sung University
Abstract : This paper studies the relations between ideals, filters, regular congruences and normal congruences in inclines. It is shown that for any incline, there are a one-to-one correspondence between all ideals and all regular congruences and a one-to-one correspondence between all filters and all normal congruences.
Keywords : incline, ideal, filter, regular congruence, normal congruence
MSC numbers : 16Y60
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd